Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 49, NWS Shreveport, LA

July 21, 2007Panola County, Shelby County, Texas; De Soto Parish, Louisiana

NWS Shreveport, LA issued this river flood warning at Jul 21, 2007, 8:31 AM CDT for Panola County, Shelby County, Texas; De Soto Parish, Louisiana. It took effect at Jul 23, 2007, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 21, 2007, 8:31 AM CDT (13:31 UTC)
In effect from
Jul 23, 2007, 7:00 PM CDT
Expired
Jul 23, 2007, 8:57 AM CDT
In force
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties De Soto Parish, LA, Panola County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 54 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sabine River at Logansport (LPTL1).

Action stage
27 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08022500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS84 KSHV 211331
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
831 AM CDT SAT JUL 21 2007

TXC423-499-221331-
/O.EXT.KSHV.FL.W.0010.000000T0000Z-070726T1800Z/
/MLAT2.2.ER.070702T1522Z.070708T1400Z.070726T0000Z.NO/
831 AM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR MINEOLA.
* UNTIL THE MIDDLE OF NEXT WEEK.
* AT 500 AM SATURDAY THE STAGE WAS 17.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO RECEDE 6 TO 8 INCHES PER DAY THROUGH 
  THE MIDDLE OF NEXT WEEK.

$$

TXC183-423-459-499-221331-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/GDWT2.3.ER.070706T1650Z.070712T1245Z.000000T0000Z.NO/
831 AM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR GLADEWATER.
* UNTIL FURTHER NOTICE.
* AT 415 AM SATURDAY THE STAGE WAS 32.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO RECEDE VERY SLOWLY THROUGH NEXT WEEKEND.

$$

TXC183-401-221331-
/O.CON.KSHV.FL.W.0021.000000T0000Z-000000T0000Z/
/LONT2.2.ER.070706T2215Z.070716T0800Z.000000T0000Z.NO/
831 AM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER AT LONGVIEW.
* UNTIL FURTHER NOTICE.
* AT 415 AM SATURDAY THE STAGE WAS 30.6 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO RECEDE 6 TO 9 INCHES PER DAY THROUGH 
  NEXT WEEKEND.

$$

TXC183-203-365-401-221331-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/BEKT2.1.ER.070707T1132Z.070720T1530Z.000000T0000Z.NO/
831 AM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR BECKVILLE.
* UNTIL FURTHER NOTICE.
* AT 745 AM SATURDAY THE STAGE WAS 28.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO RECEDE 1 TO 2 INCHES PER DAY THROUGH 
  NEXT WEEKEND.

$$

LAC031-TXC365-419-221331-
/O.NEW.KSHV.FL.W.0049.070723T0000Z-000000T0000Z/
/LPTL1.1.ER.070723T0000Z.070725T0600Z.000000T0000Z.NO/
831 AM CDT SAT JUL 21 2007

THE FLOOD WARNING IS IN EFFECT FOR 
  THE SABINE RIVER NEAR LOGANSPORT.
* AT 630 AM SATURDAY THE STAGE WAS 27.4 FEET. 
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...EXPECT THE RIVER TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING... 
  AND CREST NEAR 28.3 FEET BY EARLY WEDNESDAY MORNING.

$$
2 follow-up statements
000 
WGUS84 KSHV 221532
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1032 AM CDT SUN JUL 22 2007

TXC423-499-231532-
/O.EXT.KSHV.FL.W.0010.000000T0000Z-070727T1800Z/
/MLAT2.2.ER.070702T1522Z.070708T1400Z.070727T0000Z.NO/
1032 AM CDT SUN JUL 22 2007

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SABINE RIVER NEAR MINEOLA.
* UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM SUNDAY THE STAGE WAS 17.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY EVENING.

$$

TXC183-423-459-499-231531-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/GDWT2.3.ER.070706T1650Z.070712T1245Z.000000T0000Z.NO/
1032 AM CDT SUN JUL 22 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR GLADEWATER.
* UNTIL FURTHER NOTICE .
* AT  8:15 AM SUNDAY THE STAGE WAS 31.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 31.4 FEET 
  BY TOMORROW MORNING.


$$

TXC183-401-231531-
/O.CON.KSHV.FL.W.0021.000000T0000Z-000000T0000Z/
/LONT2.2.ER.070706T2215Z.070716T0800Z.000000T0000Z.NO/
1032 AM CDT SUN JUL 22 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER AT LONGVIEW.
* UNTIL FURTHER NOTICE .
* AT  8:15 AM SUNDAY THE STAGE WAS 30.1 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 29.4 FEET 
  BY TOMORROW MORNING.


$$

TXC183-203-365-401-231531-
/O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/
/BEKT2.1.ER.070707T1132Z.070720T1530Z.000000T0000Z.NO/
1032 AM CDT SUN JUL 22 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR BECKVILLE.
* UNTIL FURTHER NOTICE .
* AT  7:45 AM SUNDAY THE STAGE WAS 28.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 27.9 FEET 
  BY TOMORROW MORNING.


$$

LAC031-TXC365-419-231531-
/O.EXT.KSHV.FL.W.0049.070724T0000Z-070727T0000Z/
/LPTL1.1.ER.070724T0000Z.070724T0000Z.070726T0600Z.NO/
1032 AM CDT SUN JUL 22 2007

...FLOOD WARNING NOW EXPECTED TO END THURSDAY EVENING...THE FLOOD 
WARNING CONTINUES FOR
  THE SABINE RIVER AT LOGANSPORT.
* FROM MONDAY EVENING TO THURSDAY EVENING ...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:30 AM SUNDAY THE STAGE WAS 27.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EVENING.

$$

10
000 
WGUS84 KSHV 231357
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
857 AM CDT MON JUL 23 2007

TXC423-499-241357-
/O.EXT.KSHV.FL.W.0010.000000T0000Z-070728T1500Z/
/MLAT2.2.ER.070702T1522Z.070708T1400Z.070727T2100Z.NO/
857 AM CDT MON JUL 23 2007

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SABINE RIVER NEAR MINEOLA TEXAS.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 AM MONDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY AFTERNOON.

$$

TXC183-423-459-499-241357-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/GDWT2.3.ER.070706T1650Z.070712T1245Z.000000T0000Z.NO/
857 AM CDT MON JUL 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR GLADEWATER TEXAS.
* UNTIL FURTHER NOTICE.
* AT 815 AM MONDAY THE STAGE WAS 31.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 31.1 FEET 
  BY TOMORROW MORNING.


$$

TXC183-401-241357-
/O.CON.KSHV.FL.W.0021.000000T0000Z-000000T0000Z/
/LONT2.2.ER.070706T2215Z.070716T0800Z.000000T0000Z.NO/
857 AM CDT MON JUL 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER AT LONGVIEW TEXAS.
* UNTIL FURTHER NOTICE.
* AT 815 AM MONDAY THE STAGE WAS 29.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 28.9 FEET 
  BY TOMORROW MORNING.


$$

TXC183-203-365-401-241357-
/O.EXT.KSHV.FL.W.0022.000000T0000Z-070728T0900Z/
/BEKT2.1.ER.070707T1132Z.070720T1530Z.070727T1500Z.NO/
857 AM CDT MON JUL 23 2007

...FLOOD WARNING NOW EXPECTED TO END LATE FRIDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE SABINE RIVER NEAR BECKVILLE TEXAS.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 AM MONDAY THE STAGE WAS 27.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE FRIDAY MORNING.

$$

LAC031-TXC365-419-231427-
/O.CAN.KSHV.FL.W.0049.000000T0000Z-070727T0000Z/
/LPTL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
857 AM CDT MON JUL 23 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE SABINE RIVER AT LOGANSPORT LOUISIANA.
* AT 630 AM MONDAY THE STAGE WAS 27.5 FEET. 
* FLOOD STAGE IS 28 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 27.8 FEET 
  DURING TUESDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jul 21, 3:00 AM CDT, 5 hours 31 minutes earlier.

Area forecast discussion, Jul 21, 3:00 AM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
300 AM CDT SAT JUL 21 2007

.DISCUSSION...

WATER VAPOR IMAGERY SHOWS UPPER LEVEL RIDGE HAS MIGRATED TO THE
CENTRAL PLAINS...AND WILL DOMINATE THE PATTERN THROUGH THE
EXTENDED.  HOWEVER...W/RESIDUAL BOUNDARIES FROM YESTERDAY/S
CONVECTION...AND ABUNDANT MOISTURE STILL IN PLACE AS PER 00Z KSHV
SOUNDING...CHANCE POPS ARE WARRANTED AREAWIDE TODAY...TAPERING OFF
SUNDAY AND MONDAY AS THE RIDGE STRENGTHENS.  LATEST MODEL RUNS ARE
DRIER THAN THEY/VE BEEN IN SOME TIME...AND HINTING AT A RETURN TO
WHAT/S NORMAL FOR THIS TIME OF YEAR.  GFS HINTS AT A STATIONARY
TROUGH SLIPPING INTO THE AREA SOUTH OF THE RIDGE NEAR THE END OF
NEXT WEEK FOR ANOTHER CHANCE OF CONVECTION...BUT OTHERWISE THE FOUR
STATE AREA SHOULD GET A REPRIEVE FROM RAINFALL NEXT WEEK.

FOR TEMPS...A WARMING TREND IS IN STORE OVER THE WEEKEND AS THE
RIDGE SETTLES/STRENGTHENS...AND HIGHS SHOULD BE BACK UP TO NORMAL BY
MONDAY.   GUIDANCE LOWS SEEM A BIT COLD...DESPITE MODEL DRYING
TRENDS...SO WE/LL OVERCUT IT BY A COUPLE OF DEGREES.

&&

.AVIATION...

AS MID/HIGH CIGS THIN AND DISSIPATE...LOW CIGS AND VSBYS WILL
CONTINUE DEVELOPING. BACKDOOR FRONTAL BOUNDARY OVER THE MS VALLEY OF
N MS AND W TN WILL GRADUALLY PUSH SW AND BRING DRIER AIR INTO THE
AREA. BUT THIS MORNING EXPECT AREAS OF FOG WITH RESTRICTIONS DOWN
TO IFR OR LOWER ON OCCASION. CONDITIONS REBOUNDING TO VFR BY LATE
MORNING. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED TODAY
MAINLY AFTERNOON AND EVENING.  /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  90  71  92  68 /  40  20  20   0
MLU  87  65  91  64 /  40   0   0   0
DEQ  90  69  90  63 /  40   0   0   0
TXK  90  71  91  65 /  40   0   0   0
ELD  87  66  91  61 /  40   0   0   0
TYR  89  71  91  69 /  40  20  20   0
GGG  90  70  89  65 /  40  20  20   0
LFK  92  71  91  69 /  40  30  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

17/44
Hazardous weather outlook, Jul 21, 6:00 AM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT SAT JUL 21 2007

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-211700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
600 AM CDT SAT JUL 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE FOUR STATE
AREA TODAY AND TONIGHT.  ANY STORMS THAT DO DEVELOP WILL BE
ACCOMPANIED BY FREQUENT LIGHTNING...STRONG GUSTY WINDS TO 40 MPH...
SMALL HAIL...AND BRIEF HEAVY RAINFALL.  NO STORMS ARE EXPECTED TO
BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL ACTIVATION...WILL NOT BE NEEDED TODAY OR TONIGHT.

44

Nearby

River Flood Warnings in Texas, 2007River Flood Warnings in Louisiana, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.